# SDR ASAA2023121446795

- Difficulty date: December 14, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 48,272 hours, 14,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERG BATTERY PACK CAPACITY FUNCTIONAL CHEKC T/C 78233001. MULTIPLE EMERGENCY LIGHTS FAIL TEST. GROUNDED - YES. REPLACED EMERGENCY BATTERY PSU M1670, M1694 REF AMM 33-51-06 OP CHK GOOD. REPLACED M1672 AND M1673 EMERG BATT OPS CHK GOOD. REF AMM 33-51-06.
